In this paper, the semilinear elliptic systems with Dirichlet boundary value
are considered \begin{align} \left{\begin{array}{ll}
-\Delta v=f(u) & \ \Omega,
-\Delta u=g(v) & \ \Omega, u=0, \ v=0 &
\partial\Omega, \end{array} \right. \end{align}
We extend the notion of subcritical growth from polynomial growth to
N-function growth. Under N-function growth, nontrivial solutions are obtained
via Orlicz-Sobolev spaces and variational methods. It’s also noteworthy that
the nonlinear term does not have to satisfy the usual
Ambrosetti-Rabinowitz condition. So, in a sense, we enrich recent results of D.
~G. de Figueiredo, J. ~M. do {'O} and B. ~Ruf [D. ~G. de Figueiredo, J.M. do
{'O}, B. ~Ruf, An {O}rlicz-space approach to superlinear elliptic systems, J.
Funct. Anal. 224 (2005) 471–496].

生成讲解博客的中文版本

生成AI智能校验的中文版本